MAUDE Adverse Event Report: BIOSENSE WEBSTER INC QDOT MICRO¿ CATHETER; CATHETER, PERCUTANEOUS, CARDIAC ABLATION, FOR TREATMENT OF ATRIAL FIBRILLATION

BIOSENSE WEBSTER INC QDOT MICRO¿ CATHETER; CATHETER, PERCUTANEOUS, CARDIAC ABLATION, FOR TREATMENT OF ATRIAL FIBRILLATION
Catalog Number D139402
Medical Device Problem Codes Signal Artifact/Noise (1036); Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/30/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The product investigation was completed.Device evaluation details: the device was returned to johnson & johnson medtech (j&j medtech) for evaluation.Following j&j medtech procedures, a visual inspection, electrical test and force test of the returned device were performed.Visual inspection reddish material and a hole in the surface of the pebax.The device was connected to the carto 3 system and no errors were observed.The force feature of the device was evaluated and the force values and the vector were observed within specifications.No force issues were observed.An electrical test was performed and no electrical issues were observed.A manufacturing record evaluation was performed for the finished device lot number 31589169l and no internal action was found during the review.The reddish material inside the pebax could be related to the force & electrical issues reported by the customer; therefore, the customer complaint was confirmed.The potential cause of the pebax damage could be related to the manipulation of the device during the procedure; however, this cannot be conclusively determined.The instructions for use (ifu) contain the following recommendations: do not scrub or twist the tip electrode as damage to the tip electrode bond may occur and loosen the tip electrode, or damage may also occur to the contact force sensor and affect measurement accuracy.In addition, in order to prevent damage to the catheter tip, verify compatibility between the sheath and catheter, advance the catheter through the sheath prior to insertion.Any sheath < 8.5 f is contraindicated.As part of johnson & johnson medtech¿s quality process, all devices are manufactured, inspected, and released to approved specifications.This product complaint will be addressed through johnson & johnson medtech's quality system.If additional information is received regarding this event, a supplemental 3500a report will be submitted to the fda.Manufacturer's reference number: (b)(4).
 
Event or Problem Description
It was reported that a patient underwent an atrial fibrillation ablation procedure and post procedure the bwi product analysis lab identified a hole in the pebax.During the procedure, there was noise on on the proximal of the distal electrode pair of the catheter displayed on the carto 3 system and the recording system while on rf (radiofrequency).The cable was replaced without resolution.The catheter was replaced as well.The procedure was completed with a different catheter.No patient consequences were reported.

Brand Name
QDOT MICRO¿ CATHETER
Common Device Name
CATHETER, PERCUTANEOUS, CARDIAC ABLATION, FOR TREATMENT OF ATRIAL FIBRILLATION
Manufacturer (Section D)
BIOSENSE WEBSTER INC
31 technology drive, suite 200
irvine CA 92618
Manufacturer (Section G)
BIOSENSE WEBSTER INC (JUAREZ)
circuito interior norte
1820parque industrial salvacar
juarez 32599
MX   32599
Manufacturer Contact
henry boden
31 technology dr
irvine, CA 92618
9497882078
MDR Report Key22784682
Report Number2029046-2025-02657
Device Sequence Number10046120
Product Code OAE
UDI-Device Identifier10846835017076
UDI-Public(01)10846835017076(11)250318(17)280317(10)31589169L
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P210027
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberD139402
Device Lot Number31589169L
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/17/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/18/2025
Initial Report FDA Received Date08/12/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/18/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown